Turkish Journal of Mathematics
Abstract
In this note we determine the lower and upper estimates for the essential norm of a composition operator on the Orlicz spaces under certain conditions.
DOI
10.3906/mat-0904-21
Keywords
Orlicz spaces, composition operator, compact operators, essential norm
First Page
537
Last Page
542
Recommended Citation
JABBARZADEH, M. R.
(2010)
"The essential norm of a composition operator on Orlicz spaces,"
Turkish Journal of Mathematics: Vol. 34:
No.
4, Article 10.
https://doi.org/10.3906/mat-0904-21
Available at:
https://journals.tubitak.gov.tr/math/vol34/iss4/10